A certain property of polynomials.

K. Ozeki

Aequationes mathematicae (1982)

  • Volume: 25, page 247-252
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ozeki, K.. "A certain property of polynomials.." Aequationes mathematicae 25 (1982): 247-252. <http://eudml.org/doc/136967>.

author = {Ozeki, K.},
journal = {Aequationes mathematicae},
keywords = {fundamental unit of cubic field; equation for polynomials},
pages = {247-252},
title = {A certain property of polynomials.},
url = {http://eudml.org/doc/136967},
volume = {25},
year = {1982},

AU - Ozeki, K.
TI - A certain property of polynomials.
JO - Aequationes mathematicae
PY - 1982
VL - 25
SP - 247
EP - 252
KW - fundamental unit of cubic field; equation for polynomials
UR - http://eudml.org/doc/136967
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.